The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Re: Disrupted Sleep

Oct 4, 2006

Dr. Henry, thanks for all the good advice. Regarding the person who discussed sleep problems related to Sustiva there was one piece of information that was not addressed and may help. The individual said his/her legs moved around alot while they were in bed. It is possible that Restless Legs Syndrome or Periodic Limb Movement Disorder may be interfering with sleep. Both of these can be treated. I am not aware of these being related to HIV meds, but that is possible. Just a thought on additional possibilities to improve sleep for this person. Thanks again for all you do.

Response from Dr. Henry

Thanks for that additional comment about restless leg syndrome as a possible condition contributing to sleep problems. KH

sustiva rash
Cholesterol - HDL, LDL, Triglycerides

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint